Resultats globals: 5 registres trobats en 0.05 segons.
Documents de recerca, 2 registres trobats
Articles, 3 registres trobats
Documents de recerca 2 registres trobats  
1.
9 p, 170.9 KB The entropy conjecture for partially hyperbolic diffeomorphisms with 1-D center / Saghin, Radu ; Xia, Zhihong ; Centre de Recerca Matemàtica
We prove that if f is a partially hyperbolic diffeomorphism on the compact manifold M with one dimensional center bundle, then the logarithm of the spectral radius of the map induced by f on the real homology groups of M is smaller or equal to the topological entropy of f. [...]
Centre de Recerca Matemàtica 2008 (Prepublicacions del Centre de Recerca Matemàtica ; 808)  
2.
14 p, 207.3 KB Note on homology of expanding foliations / Saghin, Radu ; Centre de Recerca Matemàtica
This note contains some remarks about the homologies that can be associated to a foliation which is invariant and uniformly expanded by a diffeomorphism. We construct a family of 'dynamical' closed currents supported on the foliation which help us relate the geometric volume growth of the leaves under the diffeomorphism with the map induced on homology in the case when these currents have nonzero homology.
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 776)  

Articles 3 registres trobats  
1.
5 p, 607.4 KB On the analytic integrability of the 5-dimensional Lorenz system for the gravitiy-wave activity / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saghin, Radu (Centre de Recerca Matematica(Bellaterra)) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
The 5-dimensional Lorenz system for the coupled Rosby and gravity waves has exactly two independent analytic first integrals.
2014 - 10.1090/S0002-9939-2013-11773-9
Proceedings of the American Mathematical Society, Vol. 142 Núm. 2 (2014) , p. 531-537  
2.
10 p, 302.2 KB Topological entropy and periods of graph maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saghin, Radu (Centre de Recerca Matemàtica(Bellaterra))
We give a complete description of the set of periods of continuous self-maps on graphs which have zero topological entropy and all their branching points are fixed. As a corollary we get a criterion for positive topological entropy for continuous self-maps on graphs. [...]
2012 - 10.1080/10236198.2011.561202
Journal of Difference Equations and Applications, Vol. 18 Núm. 4 (2012) , p. 589-598  
3.
13 p, 342.5 KB The index of singularities of vector fields and finite jets / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saghin, Radu (Centre de Recerca Matemàtica(Bellaterra))
We describe when the index of a singularity of a smooth vector field is determined by a finite jet at the singularity. We also give some criteria to determine some terms from the formal series expansion of the vector field at the singularity which determine the index.
2011 - 10.1016/j.jde.2011.04.015
Journal of Differential Equations, Vol. 251 (2011) , p. 2822-2832  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.